# SDR SWAA2017101217048

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 35,482 hours, 17,548 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 287A1542
- Condition: Loose
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SPOILER ACTUATOR OUTBOARD MOUNT BRACKET LOOSE.  SECURED BRACKET IAW AMM.
